# SDR DALA2024011600632

- Difficulty date: January 15, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N352DN
- Make and model: Airbus A321-211
- Aircraft serial: 8283
- Aircraft time: 16,541 hours, 7,264 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3052 WEAR ON INBOARD ACTUATOR FITTING IB LUG PLAIN BUSHING ON RH ELEVATOR (1 EA). CORRECTIVE ACTION: REPLACED BUSHING (1 EA) ON INBOARD ACTUATOR I/B LUG OF RH ELEVATOR AS PER AIRBUS CMM 55-21-15. (0155045)
